Hip, Hip hurray!! That's great news.
Eyes has been on lithium for something like 23 years and his dosage has been slightly reduced, if I'm remembering correctly.
My son's meds have been the same for two years. Part of it depends on a variety of variables -- levels of stress can causes changes in meds; loss or increase in weight, whether someone is drinking or using other drugs...just all kinds of things -- but it is possible for someone to just continue on....
Also, keep in mind that there are lots of new drugs in the pipeline that will probably be approved in the near future. I think there are better days ahead for most people who have BP !! Wouldn't that be great??
Gotta run -- my daughter is working on her resume and I don't want to stand in the way of progress!! I've been bugging her for days to do it and I don't want to be the excuse why she can't complete it!!
I'll write more tomorrow. Again, I am so happy for your husband. I think he will continue to grow in knowledge and self-awareness. I'll write a bit more about that next time.